Spectral Theory of the Dirac Operator.
Mathematische Zeitschrift, Tome 121 (1971), pp. 1-23
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1971__121_171540,
author = {Desmond W. Evans},
title = {Spectral {Theory} of the {Dirac} {Operator.}},
journal = {Mathematische Zeitschrift},
pages = {1--23},
year = {1971},
volume = {121},
zbl = {0204.16301},
url = {http://geodesic.mathdoc.fr/item/MZ_1971__121_171540/}
}
Desmond W. Evans. Spectral Theory of the Dirac Operator.. Mathematische Zeitschrift, Tome 121 (1971), pp. 1-23. http://geodesic.mathdoc.fr/item/MZ_1971__121_171540/